# SDR ZW0A0102604

- Difficulty date: May 30, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 38,056 hours, 19,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CABIN FLOOR SUPPORT CORRODED AT STA 148 TO 200, RBL 7 INCHES.  REMOVED AND REPLACED FLOOR SUPPORT WITH NEW PER SPM 6-70-01 AND DRAWING 9936534-73.  INSTALLED HARDWARE PER SRM 51-30-1, PAGE 11, 12, AND 13.
